MAUDE Adverse Event Report: TELEFLEX INCORPORATED PILLING PUNCH; INSTRUMENTS, SURGICAL, CARDIOVASCULAR

TELEFLEX INCORPORATED PILLING PUNCH; INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Model Number IPN915270
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device malfunctioned.

Brand Name
PILLING PUNCH
Common Device Name
INSTRUMENTS, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd
morrisville NC 27560
MDR Report Key18463785
Report Number18463785
Device Sequence Number17908854
Product Code DWS
UDI-Device Identifier14026704697943
UDI-Public(01)14026704697943
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/18/2023
Report Date (Section F) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915270
Device Catalogue NumberDP-40K
Device Lot Number74G2301117
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight113 KG
Patient RaceWhite
Date Report Sent to FDA12/18/2023